# SDR COMA0560016

- Difficulty date: January 2, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 17,770 hours, 16,865 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5061, GEAR DISAGREE WARNING.  FOUND NLG TORQUE LINKS DISCONNECTED.  RECONNECTED TORQUE LINKS AND A/C RETURNED TO SERVICE.
